# SDR 2008UALA03142

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,482 hours, 20,494 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT BULB DOES NOT ILLUMINATE ABOVE FWD RT OVERWING EXIT HATCH.  LAMP INOP.  RELAMPED LIGHT AT FWD RT OVERWING EXIT, OPS CHECK WAS OK.
